Anti Allergic Eye Drops

Anti-allergic eye drops refer to eye drops that are used to treat eye allergic symptoms. The eye drops are prescribed based on the allergy's cause, symptoms, and severity. Many anti-allergic eye drops are available such as antihistamine, decongestant, anti-inflammatory, multiple actions, and mast cell stabilizers.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

A 10-year-old boy I know has redness and itching in the eye; what might be the reason?

Query: Hello doctor, A 10 year old boy I know seems to have an eye allergy. The redness of the eyes started when he was eight. He rubs his eyes as they itch him, especially during sunset and before bedtime. His eyesight has been examined and found to be normal. His uncle, 32 years old, had the same issue ...  Read Full »


Dr. Chandrashekhar Kale

Answer: Hello, Welcome to icliniq.com. The photos (attachment removed to protect patient identity) do suggest that he is suffering from allergic conjunctivitis. It is treated with steroid eye drops and anti allergic eyedrops and lubricating eye drops. But, the dose has to be titrated by an eye doctor after ...  Read Full »

How can I cure my persistent left eye swelling?

Query: Hi doctor, I have allergies and normally it presents with runny nose and itchy eyes. So, I have been rubbing my eyes. Today, there is a sudden onset of swelling of the eye. It keeps spreading from the left corner of my eye to below and above the orbital area of my left eye. I have red conjunctiva. I...  Read Full »


Dr. Anand Yattinamani

Answer: Hi, Welcome to icliniq.com. I have gone through the pictures of your eyes (attachment removed to protect patient identity). As you mentioned it looks like acute allergic reaction. Continue the same medicines, Zyrtec (Cetirizine) twice a day and Prednisolone eye drops 2 hourly. It will resolve in a ...  Read Full »

What causes eye irritation and watering?

Query: Hi doctor, When I go to bed, my eyes start watering, mainly the left one. When I get out of my bed and look in the mirror, my eyes are red, and my eyelids are swollen. When I wake up in the morning, I have the same problem of tearing eyes, redness, and eyelid swelling. I sleep on the left side, and...  Read Full »


Dr. Anand Yattinamani

Answer: Hi, Welcome to icliniq.com. Xanthelasma is nothing to do with your problems. It is due to high cholesterol levels. Your watering problem may be related to previous conjunctivitis attacks. Do you have irritation during watering or blurring of vision after conjunctivitis? This is more commo...  Read Full »

Why does my mother complain of eye pain and burning after recovering from COVID?

Query: Hi doctor, My mother is a 69-year-old female. She is a recent COVID-treated patient and recuperating well. However, since yesterday she is complaining of an eye issue. She had swelling under the eye for the last three days. She can see well, but there is burning and pain with some discharge. I have...  Read Full »


Dr. Prashant Koranmath

Answer: Hello, Welcome to icliniq.com. It may be due to conjunctivitis. I suggest: Flur eye drops (Flurbiprofen) four times a day for one week. Refresh Tears eye drops (Carboxymethylcellulose) twice daily times a day for one month. Moxigram (Moxifloxacin) eye drops four times a day for one week. D...  Read Full »

Is watery discharge from eyes a sign of conjunctivitis?

Query: Hi doctor, I have little white discharge from my eyes when I wake up. Could this be some form of conjunctivitis? If yes, what is the treatment? I have been washing my eyes with warm saline water for three days. After I wash, the eyes are normal and there is no redness during the day. The condition ...  Read Full »


Dr. Bharat Patodiya

Answer: Hi, Welcome to icliniq.com. If this is a recent onset and finding, then it could be conjunctivitis. But, if you do not have other symptoms like pain, then it is likely to be pollution related. Try to change in your exposure to pollution. You may continue the saline wash. Also, Olopatadine eye drop...  Read Full »

It feels like something is in my eye, but nothing is there. Why?

Query: Hi doctor, I am a 43 year old male. I did not have any eye problem until I went to the eye doctor to get a regular eye checkup. I am always on the computer and watching television. Also, I work as a clerk and receiving goods in the computer. I have been doing this for the past 15 years with no eye p...  Read Full »


Dr. Vaibhev Mittal

Answer: Hi, Welcome to icliniq.com. Your present problem of dryness and foreign body sensation is not related to dilatation done by your doctor. For dryness, the doctor has prescribed you Systane eye drop, which is a very good lubricating eye drop. The cause of foreign body sensation could be meibomitis (in...  Read Full »

Is it alright to use Lastacaft eye drops after a laser cataract surgery?

Query: Hi doctor,I am trying to get help for a friend who had laser cataract surgery last year. She has Lastacaft eye drops that she would like to use and would like to know if it is alright to use.  Read Full »


Dr. Rahul Vaswani

Answer: Hello, Welcome to icliniq.com. Lastacaft (Alcaftadine) eye drops is an antiallergic drug. It usually should be used only after the advice of your doctor. If your friend suffers from ocular itching, then it is alright to use it. It will not have any side effects on the cataract surgery, but make sur...  Read Full »

Which anti-allergic eye drops can I use for seasonal allergy?

Query: Hi doctor, I suffer from seasonal allergy every year. It starts from the month of August till December for the past 15 years. When the season changes, I get running nose, excessive sneezing and itchy watery eyes. I also have an intolerable itching in the eyelids and in the corners of the eye. I ...  Read Full »


Dr. Anand Yattinamani

Answer: Hi, Welcome to icliniq.com. The allergic eye can be treated with eye drops such as Olopatadine once a day or twice if severe. This can be used for a long term relief. For an acute exacerbation, use Loteprednol eye drops two hours or as frequently as required when you have an itch. If it is a very se...  Read Full »

What causes continuous eye allergy and irritation?

Query: Hi doctor, I have eye allergy for the past 1.7 years. I have consulted many doctors. I am using steroid eye drops too, but my eye allergy is still present. My eye irritates when it contact with blowing air, perfumes, air conditioner, strong odors, when I get cold and sometimes suddenly without any ...  Read Full »


Dr. N. Sathian

Answer: Hi, Welcome to icliniq.com. It seems to be a generalized allergy with sneezing, cold eye symptoms and headache which could be due to sinusitis, pharyngitis and allergic conjunctivitis. This can be triggered either because of a drop in your anti-allergic immunity or any form of new exposure due to ch...  Read Full »

Is vomiting a cause of prominence of the vessels of sclera?

Query: Hi doctor, I am a 21 year old female. I was bulimic for about a year. It happens once or twice a week. I never noticed any permanent changes in my eyes throughout my episodes. However, the last time I ever binged and purged three months ago, I vomited violently. A few weeks after this, I noticed tha...  Read Full »


Dr. Shikha

Answer: Hello, Welcome to icliniq.com. I can understand your concern regarding your complaints. Do you have any pain in your eyes or developed any problem in vision in that duration? Is it associated with any redness? It would have been of help if you have sent a recent photograph of both of your eyes. Ke...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.